# SDR AU970524

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE LOW POWER
